# SDR UALA2011082204430

- Difficulty date: August 19, 2011
- Submitted: September 12, 2011
- Operation: Air carrier
- Aircraft: N580UA
- Make and model: Boeing 757222
- Aircraft serial: 26698
- Aircraft time: 60,464 hours, 21,238 cycles
- Engine: Pwa PW2037
- System (JASC): 2560 · Emergency Equipment
- Part: Mechanism
- Condition: Out Of Adjust
- Location: Girt Bar
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LEFT ENTRY DOOR WILL NOT DISARM PROPERLY.  ADJUSTED GIRT BAR MECHANISM.  ARMED AND DISARMED DOOR SEVERAL TIMES.  GIRT BAR ENGAGES AND DISENGAGES PROPERLY.
